# SDR UIEA2019102865791

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 86,232 hours, 17,533 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Igniter
- Part number: CH31772A
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

OVERTEMP ON #1 DURING RELIGHT, SHUTDOWN AT FL 400. RELIGHT AT FL 310. VIA QRH "IN FLIGHT". REF ITEM #1: CREW REPORTED THAT AIRCRAFT WAS APPROACHING FUEL IMBALANCE. CREW SHUT OFF L FUEL PUMPS, FORGOT TO SELECT CROSSFEED. AS THEY WERE GOING TO SELECT CROSSFEED, LEFT ENG FLAMED OUT. ON FIRST ENG RESTART, EGT EXCEEDED LIMITS. 788 EGT FOR 13 SECONDS TOTAL. CREW SHUTDOWN ENG, EGT WAS AT 30 DEGREES C AT SECOND ENG RESTART, ATTEMPT SUCCESSFUL.  ( C/W FIM 71-06 FT 825, INSPECTION FOUND NO FAULTS. REMOVED AND REPLACED #1 AND #2 IGNITER PLUGS IAW AMM 74-21-02. C/W FIM 71-10 FT 810, ALL CHECKS GOOD.  ITEM M2: NO FUEL MIGRATION NOTED DURING GROUND TIME.   LP 1092157 - M6: L ENG FUEL SUCTION FEED SYSTEM TEST PERFORMED IAW AMM 28-22-00. ALL CHECKS GOOD, NO DECAY IN ENGINE PARAMETERS.  LP 1092157 - M7: UNUSUAL CONDITION INSPECTION PERFORMED IAW AMM 72-00-00. ENGINE WINDMILL, ALL CHECKS GOOD. )
